# SDR CA111025011

- Difficulty date: October 24, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Aircraft time: 17,018 hours
- Engine: Allsn 501D22
- Propeller: Hamstd 54H60
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 3403360020
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, FWD ECP BOX ATTACHMENT BRACKET, FOUND CRACKED IN UPPER AFT CORNER OF STRUCTURE ATTACH POINT.  AFT ECP BOX PN 35E05-6D TOP ATTACH POINTS ALSO FOUND BROKEN.  THIS IS THE SECOND ACFT IN OUR FLEET, WE HAVE DISCOVERED THIS DAMAGE IN THE SAME AREA.
